Home>People>Faculty

WANG Wei
Professor
wangwei@math.pku.edu.cn
Office :1495E

Education

Ph. D,      Nankai University,    2007

B. S.,       Nankai University,    1998


Research Interests

Nonlinear Analysis, Differential Geometry 1. Hamiltonian systems 2. Closed Geodesics.  (MathSciNet)

Selected Publications

  • Wei Wang, "On a conjecture of Anosov",ADVANCES IN MATHEMATICS,230, 1597-1617 (2012).
  • Wei Wang, "On the average indices of closed geodesics on positively curved Finsler spheres",MATHEMATISCHE ANNALEN355, 1049-1065. (2013)
  • Wei Wang, "Non-hyperbolic closed geodesics on Finsler spheres",JOURNAL OF DIFFERENTIAL GEOMETRY, 99 473-496. (2015)
  • Wei Wang, "Closed characteristics on compact convex hypersurfaces in $\R^8$",ADVANCES IN MATHEMATICS,297, 93-148. (2016)
  • Huagui Duan, Yiming Long,Wei Wang,"Two closed geodesics on compact simply-connected bumpy Finsler manifolds",JOURNAL OF DIFFERENTIAL GEOMETRY,104, 275-289.(2016)